|Table of Contents|

The Reducible and Stochastic Matrices(PDF)

《南京理工大学学报》(自然科学版)[ISSN:1005-9830/CN:32-1397/N]

Issue:
1999年03期
Page:
78-81
Research Field:
Publishing date:

Info

Title:
The Reducible and Stochastic Matrices
Author(s):
YangZaipu ShiRonghua ①
Base Department,Yancheng Institute of Technology,Yancheng 224003
¹ School of Adult Education, NU ST, Nanjing 210094
Keywords:
stochast ic mat rices reducible mat rices characteristic values bistochast ic matrces Kronecker product
PACS:
O151.21
DOI:
-
Abstract:
This paper presents some properties of spect ra and characterist ic values of reducible and stochast ic matrices, Kronecker product of tw o reducible and stochast ic mat rices, product and power of reducible double stochast ic mat rices, and the pow er of mat rices is the necessary and suf ficient condit ions of reducibe matrices. Characterist ic vectors of characterist ic val- ues and spectral vectors in the mat rices of F family are studied.

References:

1 Pullman N J. Matrix theory and its applications. New Yor k and Basel: Mar cel Dekker I nc, 1976
2 Franklin J N. Matrix theory . New Jersey: Prent iceOHall Inc, 1968
3 佟天廷. 关于矩阵张量积的谱. 数学学报, 1980, 23( 1) : 128~ 134

Memo

Memo:
-
Last Update: 2013-03-29